# SDR UIEA2021091702045

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 110,278 hours
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Condition: Warning Message
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

R ENG HPSOV ADVISORY & STATUS MSG.( PERFORMED AIR SUPPLY BITE PROCEDURE REF FIM 36-20-00. NO FAULTS NOTED. )
